MathSciNet Relay Station
MathSciNet bibliographic data
MR2176670 93B05 (35L65 93C20)
Kong, De-Xing; Yao, Hui Global exact boundary controllability of a class of quasilinear hyperbolic systems of conservation laws. II. SIAM J. Control Optim. 44 (2005), no. 1, 140–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement